# SDR DL73S050710

- Difficulty date: November 14, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 54,503 hours, 41,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Cracked
- Location: Bs 540 S-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND IN THE FUSELAGE SKIN AT BS 540 AND JUST BELOW LAP SPLICE AT S-14L.  INSTALLED DOUBLER PER ER/A 451595-14AD AND SRM 53-30-3.  REF AD 2004-18-06.
